# SDR ASAA0180015

- Difficulty date: January 19, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2575
- Condition: Disconnected
- Location: Cabin
- Part time: 32,408 hours, 18,600 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, PORTABLE EMERGENCY LIGHT WAS DETERMINED TO BE INOPERATIVE.  RESEATED LIGHT ASSEMBLY CONNECTOR.  LIGHT THEN OPERATED PROPERLY.  (M)
